# SDR A6WA200240009

- Difficulty date: March 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Rotory Cool
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL MESSAGE IN FLIGHT MAINTENANCE REMOVED AND REPLACED DISPLAY COOL ROTARY SWITCH.  OPERATIONAL CHECK GOOD.  (M)
